# SDR DALA2016082906623

- Difficulty date: August 28, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 63,147 hours, 13,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DAMAGE FOUR FEET FORWARD OF L2 DOOR LOWER AND CORNER .  DAMAGE REMOVED IAW SRM 53-00-01.
